# SDR HEEA087994

- Difficulty date: June 20, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 6711 · Tilt Rotor Flight Control
- Part: Tube
- Part number: 406010413119
- Part serial: A7435
- Condition: Corroded
- Location: Pitch Link
- Part time: 3,360 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGED BEYOND LIMITS DUE TO INADEQUATE PROTECTION DURING MFG PROCESS. REPLACED WITH SERVICEABLE PART.
